MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION KIT LEAD EXTENSION, 50CM; DRG EXTENSION

ST. JUDE MEDICAL - NEUROMODULATION KIT LEAD EXTENSION, 50CM; DRG EXTENSION
Model Number MN10550-50
Medical Device Problem Codes Therapeutic or Diagnostic Output Failure (3023); Insufficient Device Problem Information (3190); Wireless Communication Problem (3283)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Inadequate Pain Relief (2388)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference# 1627487-2019-13513, 1627487-2019-13514, 1627487-2019-13516 & 1627487-2019-13515.It was reported the patient's drg system will be explanted.The exact explant date and reason is unknown.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Further follow-up indicates the patient had surgical intervention on (b)(6) 2019, during which the system was explanted due to the ipg inoperable.
 
Additional Manufacturer Narrative
(b)(4).The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Further follow-up indicates therapy was ineffective.

Brand Name
KIT LEAD EXTENSION, 50CM
Common Device Name
DRG EXTENSION
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9412220
Report Number1627487-2019-13521
Device Sequence Number4202563
Product Code PMP
UDI-Device Identifier05415067025562
UDI-Public05415067025562
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2018
Device Model NumberMN10550-50
Device Catalogue NumberMN10550-50
Device Lot NumberAB2089
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer12/19/2019
01/15/2020
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date01/10/2020
01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG IPG; DRG LEAD (3)
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient Weight79